Alert archive / Pennsylvania / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 16, 2010, 4:05 PM EDT for Carbon County, Pennsylvania. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2010, 4:05 PM EDT (20:05 UTC)
- Expired
- Jul 16, 2010, 4:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Philadelphia/Mount Holly
County Carbon County, PA
The radar
The Binghamton radar (KBGM), 140 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.1 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 414 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 488 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
867
WWUS81 KPHI 162005
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
405 PM EDT FRI JUL 16 2010
PAZ054-162045-
CARBON PA-
405 PM EDT FRI JUL 16 2010
...A STRONG THUNDERSTORM WITH FREQUENT CLOUD TO GROUND LIGHTNING
WILL AFFECT CARBON COUNTY...
AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 23 MILES WEST OF LEHIGHTON...MOVING EAST AT 25
MPH. THE THUNDERSTORM WILL BE NEAR TRESCKOW AROUND 420 PM...BEAVER
MEADOWS AROUND 425 PM...LANSFORD AROUND 430 PM...NESQUEHONING...
SUMMIT HILL AROUND 435 PM...WEATHERLY...NEW MAHONING AROUND 440 PM
AND WHITE HAVEN AROUND 445 PM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS, MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. LOCALIZED WIND
GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4082 7552 4075 7579 4084 7594 4091 7600
4095 7588 4098 7584 4100 7575 4103 7576
4105 7578 4110 7577 4113 7566
$$
FORECASTER: GORSEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 16, 3:56 PM EDT, 9 minutes earlier.
Area forecast discussion, Jul 16, 3:56 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 PM EDT FRI JUL 16 2010
.SYNOPSIS...
A COLD FRONT APPROACHING OUR AREA FROM THE WEST WILL MOVE THROUGH
THE REGION TONIGHT AND STALL TO OUR EAST AND SOUTH SATURDAY. HIGH
PRESSURE WILL BE GENERALLY OVER OUR AREA SATURDAY AND SUNDAY.
ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA MONDAY...FOLLOWED BY
MORE WARM TO HOT WEATHER FOR MUCH OF THE REST OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A COLD FRONT WILL APPROACH OUR AREA LATE THIS AFTERNOON AND MOVE
THROUGH THE AREA TONIGHT. A LINE OF SHOWERS AND THUNDERSTORMS WAS
POISED TO MOVE THROUGH THE REGION MAINLY FOR THE NORTHERN HALF OF
OUR AREA...BRINGING SOME TEMPORARY RELIEF FROM THE HEAT AS WELL AS
LOCALLY HEAVY RAIN AND SOME GUSTY WINDS. SPC STILL HAS OUR
NORTHWESTERN AREA PROGGED IN A SLIGHT RISK AREA...SO GUSTY WINDS WAS
ADDED TO THE GRIDS FOR THOSE AREAS INTO THIS EVENING.
THE HEAT ADVISORY WILL BE CONTINUED THROUGH 8:00 PM AS AREAS THAT
DON/T GET ANY SHOWERS WILL REMAIN VERY WARM AND MUGGY.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
AS THE FRONT SETTLES TO OUR EAST AND SOUTH SATURDAY...ONLY ISOLATED
CONVECTION MIGHT DEVELOP OVER OUR FAR NORTHWEST (UPSLOPE/TERRAIN
CONSIDERATIONS) AND SOUTHERN ZONES (CLOSER TO THE FRONT). SLIGHT
CHANCE POPS WERE ADDED FOR THESE AREA FOR SATURDAY...MAINLY
AFTERNOON FOR THE NORTHWEST.
OTHERWISE...TEMPERATURES MAY TOP OUT ABOUT THE SAME SATURDAY AS
COMPARED WITH TODAY AS 850 HPA TEMPERATURES ARE VERY SIMILAR...
ESPECIALLY OVER AND JUST SOUTH OF PHILADELPHIA...ALONG WITH A
DOWNSLOPING WESTERLY FLOW. DEW POINTS ARE PROGGED TO BE ONLY IN THE
LOWER AND MID 60S...SO HEAT INDICES WILL BE IN THE MID AND PERHAPS
UPPER 90S. SINCE THIS IS A MULTI-DAY EVENT...IT WAS FELT PRUDENT TO
HAVE A HEAT ADVISORY IN PLACE FOR SATURDAY FOR CONTINUED HOT
TEMPERATURES EVEN THOUGH THE HUMIDITIES WILL BE LOWER. SUNDAY COULD
SEE AN INCREASE IN HUMIDITIES AGAIN...SO THE EXCESSIVE HEAT WATCH
WILL BE RETAINED SINCE THERE IS A CHANCE A WARNING MIGHT BE NEEDED
EVENTUALLY FOR SUNDAY AND EVEN MONDAY AS WELL. SO...THE WATCH WILL
BE EXTENDED THROUGH MONDAY AT THIS TIME.
ANOTHER COLD FRONT LOOKS TO HEAD IN FOR MONDAY AND CHANCE POPS WERE
CARRIED EVERYWHERE.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE UPPER PATTERN APPEARS AS THOUGH IT MAY BE SOMEWHAT ZONAL AS WE
START THE LONG TERM PERIOD OF THE FORECAST FROM MONDAY NIGHT INTO
WEDNESDAY. A BIT OF AN UPPER RIDGE MAY OR MAY NOT BEGIN TO BUILD IN
THE CENTRAL PART OF THE COUNTRY FROM THURSDAY INTO FRIDAY.
A SURFACE FRONT IS ANTICIPATED TO DROP INTO OUR REGION FROM THE
NORTHWEST AND IT COULD REMAIN OVERHEAD OR NEARBY FOR MUCH OF THE NEW
WEEK. WITH IT BEING A LOW CONFIDENCE FORECAST, WE HAVE INDICATED
MAINLY SLIGHT CHANCE POPS THROUGH THE PERIOD.
IT LOOKS AS THOUGH WE WILL SEE TYPICAL JULY TEMPERATURES FROM
TUESDAY THROUGH FRIDAY.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
SCATTERED CONVECTION HAS DEVELOPED THIS AFTERNOON AHEAD OF AN
APPROACHING COLD FRONT, WITH A LINE OF SHOWERS AND THUNDERSTORMS IN
CENTRAL PENNSYLVANIA MOVING EASTWARD. THE SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO REMAIN VERY SCATTERED ACROSS MOST OF THE TAFS, AND
GUIDANCE SHOWS THE LINE MOVING THROUGH CENTRAL PENNSYLVANIA
DISSIPATING AS IT MOVES EASTWARD, ESPECIALLY TOWARD SUNSET. WE ARE
CARRYING A VCSH FOR ILG/PHL/PNE/TTN THROUGH THE EVENING, AND HAVE WE
HAVE SHOWERS, WITH A TEMPO FOR THUNDERSTORMS, IN THE FORECAST FOR
ABE/RDG, AND NO PRECIPITATION FOR ACY/MIV. WE WILL UPDATE THE
FORECASTS AS NECESSARY IF WE EXPECT ANY SHOWERS OR THUNDERSTORMS TO
DIRECTLY IMPACT ANY OF THE TAF SITES. ANY SHOWERS/THUNDERSTORMS THAT
DO IMPACT THE AREA COULD REDUCE CIGS/VSBYS TO MVFR OR IFR. BEHIND
THE FRONTAL PASSAGE, WE DO NOT EXPECT MUCH IN THE WAY OF FOG,
ALTHOUGH SOME SCATTERED AREAS MAY DEVELOP OVERNIGHT WHERE IT
RAINS LATER THIS AFTERNOON. WINDS WILL REMAIN MOSTLY SOUTHWEST THIS
AFTERNOON AND EVENING, THEN BECOME WESTERLY AND LIGHT OVERNIGHT.
ON SATURDAY, DRY WEATHER IS EXPECTED AT THIS TIME. HOWEVER, WINDS
MAY BECOME A BIT GUSTY IN THE AFTERNOON WITH GUSTS UP TO 20 KT
POSSIBLE IN SOME AREAS.
OUTLOOK...
AT THIS TIME, THE WEEKEND LOOKS DRY, ALTHOUGH POSSIBLY A LITTLE
GUSTY IN THE AFTERNOONS. HOWEVER, A COLD FRONT IS EXPECTED TO MOVE
ACROSS THE AREA LATE MONDAY INTO TUESDAY. THIS FRONT COULD BRING
SHOWERS AND THUNDERSTORMS TO THE AREA AGAIN WHICH MAY REDUCE CIGS
AND VSBYS.
&&
.MARINE...
A COLD FRONT WILL APPROACH THE WATERS LATE THIS EVENING AND LIKELY
STALL JUST TO OUR SOUTH TONIGHT INTO SATURDAY. WINDS MAY GUST ALONG
THE WATERS AROUND 20 TO 25 KNOTS, HOWEVER, WE ARE NOT EXPECTING
ENOUGH FREQUENT 25 KNOT WINDS TO WARRANT A SMALL CRAFT ADVISORY AT
THIS TIME. SEAS WILL ARE FORECAST TO BUILD UP TO 3 TO 4 FEET AS
WELL, HOWEVER, AT THIS TIME THEY ARE EXPECTED TO REMAIN BELOW 5
FEET. WE WILL NEED TO CONTINUE TO MONITOR THE CONDITIONS IN CASE
WINDS DO INCREASE TO 25 KNOTS AND SEAS INCREASE TO 5 FEET FOR AN
EXTENDED PERIOD OF TIME.
ANOTHER COLD FRONT IS EXPECTED TO MOVE ACROSS THE WATERS LATE MONDAY
INTO TUESDAY. THERE IS THE POSSIBILITY THE WINDS COULD GUSTY OVER 25
KNOTS, ALTHOUGH SEAS ARE FORECAST TO BE UNDER 5 FEET. WE WILL NEED
TO MONITOR THE LATEST FORECASTS TO SEE IF SMALL CRAFT ADVISORIES ARE
NECESSARY AS WE GET CLOSER TO MONDAY. AFTER MONDAY INTO TUESDAY,
CONDITIONS ARE FORECAST TO BE WELL BELOW SMALL CRAFT ADVISORY
THROUGH THE MIDDLE OF NEXT WEEK.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ067>071.
HEAT ADVISORY FROM 10 AM TO 8 PM EDT SATURDAY FOR PAZ067>071.
EXCESSIVE HEAT WATCH FROM SUNDAY MORNING THROUGH MONDAY
EVENING FOR PAZ067>071.
NJ...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ015-017>019.
HEAT ADVISORY FROM 10 AM TO 8 PM EDT SATURDAY FOR NJZ015-
017>019.
EXCESSIVE HEAT WATCH FROM SUNDAY MORNING THROUGH MONDAY
EVENING FOR NJZ015-017>019.
DE...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ001.
HEAT ADVISORY FROM 10 AM TO 8 PM EDT SATURDAY FOR DEZ001.
EXCESSIVE HEAT WATCH FROM SUNDAY MORNING THROUGH MONDAY
EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS.../
NEAR TERM.../
SHORT TERM.../
LONG TERM...IOVINO
AVIATION...ROBERTSON
MARINE...ROBERTSONHazardous weather outlook, Jul 16, 6:22 AM EDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 622 AM EDT FRI JUL 16 2010 DEZ001-NJZ015-017>019-PAZ067>071-171030- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 622 AM EDT FRI JUL 16 2010 ...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... ...EXCESSIVE HEAT WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. HEAT INDICES WILL BE NEAR 100 TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-NJZ009-010-012>014-016-020>027- 171030- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 622 AM EDT FRI JUL 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-171030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 622 AM EDT FRI JUL 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-008-PAZ054-055-060>062-171030- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 622 AM EDT FRI JUL 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. STRONG, POSSIBLY SEVERE, THUNDERSTORMS MAY MOVE THROUGH THE REGION AHEAD OF A COLD FRONT LATE THIS AFTERNOON INTO THIS EVENING. THE MAIN THREAT WITH THESE STORMS APPEARS TO BE STRONG GUSTY WINDS. THE STORM PREDICTION CENTER HAS PLACED THE AREA IN SLIGHT RISK FOR SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND INTO THE EVENING.
In the hours before
Special weather statement, Jul 16, 3:07 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
307 PM EDT FRI JUL 16 2010
NJZ018-019-PAZ069-071-161945-
BUCKS PA-CAMDEN NJ-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
307 PM EDT FRI JUL 16 2010
...A SMALL CLUSTER OF GUSTY SHOWERS AND THUNDERSTORMS WILL AFFECT
PORTIONS OF BUCKS...BURLINGTON...CAMDEN AND PHILADELPHIA COUNTIES...
AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SMALL CLUSTER OF SHOWERS AND A THUNDERSTORM OVER
PHILADELPHIA...MOVING NORTHEAST AT 15 MPH. THIS ACTIVITY WILL
PRODUCE LOCAL WIND GUSTS TO 40 MPH, ALONG WITH SOME CLOUD TO GROUND
LIGHTNING.
DOWNPOURS WILL OCCUR WITH THIS ACTIVITY, AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. THE RAIN MAY
ALSO CAUSE QUICK RISES ON SMALL STREAMS AND CREEKS.
LAT...LON 4004 7497 4008 7485 3997 7486 3993 7517
4005 7522
FORECASTER: GORSESpecial weather statement, Jul 16, 4:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
405 PM EDT FRI JUL 16 2010
PAZ054-162045-
CARBON PA-
405 PM EDT FRI JUL 16 2010
...A STRONG THUNDERSTORM WITH FREQUENT CLOUD TO GROUND LIGHTNING
WILL AFFECT CARBON COUNTY...
AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 23 MILES WEST OF LEHIGHTON...MOVING EAST AT 25
MPH. THE THUNDERSTORM WILL BE NEAR TRESCKOW AROUND 420 PM...BEAVER
MEADOWS AROUND 425 PM...LANSFORD AROUND 430 PM...NESQUEHONING...
SUMMIT HILL AROUND 435 PM...WEATHERLY...NEW MAHONING AROUND 440 PM
AND WHITE HAVEN AROUND 445 PM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS, MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. LOCALIZED WIND
GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4082 7552 4075 7579 4084 7594 4091 7600
4095 7588 4098 7584 4100 7575 4103 7576
4105 7578 4110 7577 4113 7566
FORECASTER: GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 4:00 AM EDT | Excessive Heat Watch | PHI | Burlington, Camden, Gloucester, Mercer | 36 hr |
| Jul 16, 4:00 AM EDT | Heat Advisory | PHI | Burlington, Camden, Gloucester, Mercer | 16 hr |
| Jul 16, 4:07 PM EDT | Heat Advisory | PHI | Burlington, Camden, Gloucester, Mercer | 23 hr |
| Jul 16, 3:07 PM EDT | Special Weather Statement | PHI | Philadelphia | 38 min |
Nearby
Special Weather Statements in Pennsylvania, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.